Solvability of a periodic problem of the static theory of elasticity in cylindrical domains
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1393-1399
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a10,
author = {D. Ya. Byalik},
title = {Solvability of a periodic problem of the static theory of elasticity in cylindrical domains},
journal = {Differencialʹnye uravneni\^a},
pages = {1393--1399},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a10/}
}
D. Ya. Byalik. Solvability of a periodic problem of the static theory of elasticity in cylindrical domains. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1393-1399. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a10/